I have been had severe scalp itching for several years but doctors say it can't be the med. The itching started a few weeks after starting the med. It has caused bleeding exteme flaking constant scratching embarrassement and more. I have been treated with steroid shots and steroid pills. Ointments. Prescription shampoos and so on
You don't stop it on your own, your doc changes your medication. If you stopped it you would have to deal with high blood pressure. Here is what I found from the FDA on lisinopril. Maybe this will get him to change it for you. Dermatologic side effects have included rare instances of urticaria, alopecia, herpes zoster, photosensitivity, skin lesions, skin infections, pemphigus, erythema, psoriasis, and rare cases of other severe skin reactions, including toxic epidermal necrolysis and Stevens-Johnson Syndrome, (causal relationship has not been established).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2015 • 1 answer
Posted 26 Jul 2015 • 1 answer
Posted 20 Sep 2015 • 1 answer
Posted 19 Nov 2015 • 0 answers
Posted 18 days ago • 0 answers